# SDR WX0A2022051674092

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 63,744 hours, 33,801 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32145410
- Part serial: 3231
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 AND R1 INOP DURING POWER LOSS. / REMOVED AND REPLACED EPSU AND BATTERY PER AMM 33-51-38 PB 401, OPS CHECK GOOD."
